Advil provides temporary relief of pain and discomfort from: - Headache - Period Pain - Sore Throat Pain - Back Pain - Dental Pain - Cold & Flu - Muscle Pain - Arthritis Pain Advil reduces fever.
For use by adults and children from 12 years and over. Begin by taking 1 or 2 tablets, swallowed whole with water. One tablet will often be adequate for mild pain, but for more severe pain you may require two tablets. Repeat dose if necessary after 4 to 6 hours. Do not exceed 6 tablets in 24 hours. Do not give to children under 12 years.
- Headache - Back pain - Muscle pain - Period pain
Store below 25°C
- If you are allergic to ibuprofen, aspirin or other anti-inflammatory medicine, pain reliever / fever reducer or any other component of this product - If you are pregnant, or trying to become pregnant - If you have a current or past history of stomach ulcer / bleeding / disorders - If you have impaired kidney function or heart failure - If the foil seal is broken
- If you have asthma, high blood pressure, heart or liver disease - If you are breast feeding - With other medicines containing ibuprofen, aspirin, other anti-inflammatory medicines, blood thinners or any other medicines you take regularly - If you are taking aspirin for heart attack or stroke as ibuprofen may decrease this benefit of aspirin - If you are 65 years or over or under a doctor's care for any serious condition
- Stop use and ask your doctor immediately if you see an allergic reaction including skin reddening, rash or blisters or if pain or fever gets worse or lasts for more than a few days - Stop use and ask the doctor if you see blood in your vomit or have bloody or black stools - Do not use for more than a few days at a time unless a doctor has tole you to. Do not exceed the recommended dose. Excessive use can be harmful and increase the risk of heart attack, stroke or liver damage - Side effects may be minimised by using the smallest dose for the shortest duration of time - In case of accidental overdose, stop use and contact immediately the poisons information center (Australia 13 11 26 , New Zealand 0800 764 766) Contains sugars, benzoates, hydroxybenzoates, sulfites, and soya beans or soya bean products
Keep out of reach of children
Pfizer Australia Pty Limited 38-42 Wharf Rd, West Ryde NSW 2114, Australia. Australia Toll Free: 1800 555 057 www.advil.net.au Pfizer New Zealand Ltd. Auckland, New Zealand. New Zealand Toll Free: 0800 447 400 © Pfizer 2016